# SDR HALA2008122900910

- Difficulty date: December 29, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 67,263 hours, 30,898 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON APPROACH TO HNL "C" IRS FAULT EICAS MESSAGE WITH "FAULT" INDICATED ON IRS PANEL.  RE-RACKED CENTER IRU.  NO IRS FAULT DISPLAYED ON EICAS PAGE OR IRS PANEL.  OPS CHECK OKAY PER MM 34-21-01.  PERFORMED TEST 30 PASS AC TO MAINTAIN LMP LAMD 3 STATUS.
